Article citationsMore>>

Y. V. Talagaev and A. F. Tarakanov, “Superstability and Optimal Multiparametrical Suppression of Chaotic Dynamics in a Class of Autonomous Systems with Quadratic Nonlinearities,” Differential Equations, Vol. 48, No. 1, 2012, pp. 153-157. doi:10.1134/S001226611110156

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.